# SDR IPXA2017022814518

- Difficulty date: February 2, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7116501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT WING LOWER SKIN CRACKED AROUND FASTENER HOLES THRU PANEL LANDING 536AB XORS 683 - 713.  REPAIRED IAW SRM 57-20-02 REPAIR 5.
